# SDR P5CA9701614

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Chord
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NOSE WHEEL WELL FORWARD BULKHEAD LEFT T CHORD.  FABRICATED AND INSTALLED T CHORD PER BAC SRM 51-30-02.
